# SDR USAA2012070500024

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 31,480 hours, 20,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER MISSING AT DOOR L4.  INSTALLED EMERGENCY LIGHT LENS COVER AT DOOR 4L.  OPS CHECKED GOOD.
